# SDR DLM88050059

- Difficulty date: January 26, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 36,024 hours, 27,649 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, F/A REPORTED FUMES/SMOKE IN CABIN.  COMPLIED WITH QRH CABIN FUMES CLEARED.  PERFORMED DUCT BURNOUT OPERATIONS.
